# SDR DALA2018111206601

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 62,544 hours, 28,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RANCID FUMES BELOW 9000 FEET, BOTH PILOTS ON OXYGEN UNTIL LANDING. COMPLY WITH NO GO ODI PREVENTION PROGRAM CHECKLIST NO ODOR PRESENT. AIRCRAFT OKAY FOR SERVICE.
